# SDR CA130611011

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Aircraft time: 5,797 hours
- Engine: Lyc IO540K1B5
- System (JASC): 2897 · Fuel System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN INSPECTION REVEALED A LOOSE GROUND WIRE ON THE PORT SIDE ACTUATOR FOR THE WING TIP TANK FUEL COCK.  GROUND WIRE WAS TIGHTENED AT THE ADJACENT TERMINAL STRIP. GROUND FUNCTION TESTED OK.  ACFT RETURNED TO SERVICE.
